# SDR CALA2025010301767

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 107,816 hours, 19,740 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Light
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING STATUS AND GEAR CONFIG WARNING ILLUMINATED HAD FLIGHT CREW OPERATE STEERING FULL LEFT AND RIGHT MSG CLEARED OPS CKS OK PER AMM 32-53-03 LOG PAGE UPDATE WITH CORRECT FIM 32-53 TASK 811
